# SDR EPUA20131227001

- Difficulty date: December 27, 2013
- Submitted: December 28, 2013
- Operation: Air carrier
- Aircraft: N4501B
- Make and model: Piper PA-31-350
- Aircraft serial: 318052147
- Aircraft time: 21,143 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

LEFT MAIN GEAR LIGHT DID NOT ILLUMINATE WHEN EXTENDING LG & THE GEAR HANDLE DID NOT RETURN TO NEUTRAL.  THE GEAR UNSAFE LIGHT WAS ILLUMINATED.  PILOT ABORTED & RETURNED TO THE MAINTENANCE BASE IN NOME.  PERFORMED FLY BY TO VERIFY THAT THE GEAR WAS DOWN.  ACFT LANDED SAFELY.  LT MAIN GEAR DOWN LOCK SWITCH WAS FOUND OUT OF ADJUSTMENT, ADJUSTED GEAR DOWN SWITCH, OPERATIONS CHECKED GOOD.  ACFT RELEASED FOR TEST FLIGHT, TEST FLIGHT SATISFACTORY.
